Very Very Painful.

General discussion area. Just been diagnosed? Need to share your story and get some peer support?

Moderators: Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia, thebuzz

Did you feel your PCOS has been dealt with good enough?

yes
0
No votes
no
5
83%
undecided
1
17%
 
Total votes : 6

Very Very Painful.

Postby AdeleYorks » Sun Jul 17, 2005 12:28 pm

I have posted here before but under a different name and i cannot remember the name - OR the password so im a bit stuck! :)

I am in a lot of pain at the moment, be it due to my PCOS or not. But I cannot cope at the moment.

Ive been in discomfort with the pain since around 3 saturdays ago.

On wednesday night, just gone, me and my boyfriend had sex, and after that I could not move, because I was in so much pain.

I was screaming and sobbing in pain.
I couldnt sit up, couldnt stand up.
Just laid there.

I sent him home because he was fussing over me. And I took some painkillers, screamed my way through moving into my bed.

I decided to ring the emergency doctor (which is the NHS direct number) and they passed my details onto a nurse who rung me back.

I described the pain, the nausea, the clammyness, etc etc, and she said it sounded like i didnt need a doctor but a visit to the hospital.

She rung the ambulance for me.

It arrived within 3 minutes.

They took me to the hospital, and the doctor listened to my stomach, and felt around. I could have hit him it hurt so much.

Finally i also gave them a water sample.

And they said "I dont think its anything seriously wrong, you've just got a very severe water infection"

They gave me some tablets - One i refused to take because I knew I was allergic to it, and the other one he called it a funny name, so i took it. Only when he brought the box to me, it was another one i was allergic to!!!

So they gave me a course of 500mg Amoxicillin.

i had thursday and friday off ILL because of the pain and the nausea.

I decided to go back to work on saturday and got sent home ill because of the nausea.

I am in immense pain today, and I have read on websites, that because Im on the pill ( a double dose of microval/micronor to balance my homrones) that Amoxicillin causes problems with the pill, and amoxicillin can cause a few problems including Nausea, Vomiting, Diarroah (sp?) and tummy pains.

So this leaves me no option but to go back to the doctors tomorrow.

I feel like nothing is being done Im so disheartened.

Like im not getting anywhere.

And its affecting my work, and everything....

I dont know what to do!!?

Any ideas?
Who can I ask to see?
What can I ask to be done?

Please...someone help....[/quote]
AdeleYorks
 

Return to Verity Cafe

Who is online

Users browsing this forum: No registered users and 9 guests

cron